# SDR FDEA202405170683

- Difficulty date: May 17, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 33,216 hours, 18,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A92491521200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK FOUND 1 EA ANGLE MOUNTING BROKEN BETWEEN FR79 AND FR 80 AT AFT OF BULK   CARGO. REPLACED THE NEW SECTION I.A.W A300-600F SRM 51-72-10-001, P.2. THE REPAIR CLASSIFIED AS   MINOR PER GMM 06-2-100. (BTW FR79 AND FR80 AFT OF BULK CARGO)
